We give applications of Banach, Schauder, Darbo and Leray-Schauder fixed point theorems to prove existence results for weak solutions of the semilinear Dirichlet problem -△u cu -f(x,u)▽u) in Ω,u=0 on ∂u, under the assupmtion that c is not an eigenvalue of -△ and f(x,u,v) has linear growth on u and v.We obtain improvements of some known existence results.
We give applications of Banach, Schauder, Darbo and Leray-Schauder fixed point
theorems to prove existence results for weak solutions of the semilinear
Dirichlet problem\(-\triangle u-cu-f(x,u)\triangledown u)\ \) in \(\
\Omega, u=0\) on \(\partial u\), under the assupmtion that \(c\) is not an eigenvalue of
\(-\triangle\\) and \(\ f(x,u,v)\) has linear growth on \(u\) and \(v\).We obtain
improvements of some known existence results.
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
R. Precup, Existence results for nonlinear boundary value problems under nonresonance conditions, In: “Qualitative Problems for Differential Equations and Control Theory”, C. Corduneanu ed., World Sci. Publishing, River Edge, 1995, 263-273
Qualitative Problems for Differential Equations and Control Theory
World Scientific Publishing Co.Pte. Ltd.
google scholar link
 H.Brezis, Analyse fonctionnelle (Masson, 1983).
 H. Brezis and L. Nirenberg, Characterizations of ranges of some nonlinear operators and appicaitons to boundary value problem, Ann. Scuola Norm. Sup. Pisa 5 (1978), 225-326.
 A. Castro, A semilinear Dirichlet problem, Can. J. Math.31 (1979), 337-340.
 R. Dautray and J.L. Lions, Analyse mathematique et calcul numerique pour les sciences et les techniques (Masson, 1987), vol.3.
 K. Demiling, Nonlinear Functional Analysis (Springer, 1985)
 D.G. De Figueiredo, The Dirichlet Problem for Nonlinear Elliptic Equaitons: A Hilbert Space Approach, Lectures Notes in Math (Springer, 1974), vol. 446.
 D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order (Springer, 1977).
 D.D.Hai and K. Schmitt, Existence and uniqueness results for nonlinear boundary value problems, Rochy Mountain J. Math. 24 (1994), 77-91.